MathSciNet Relay Station
MathSciNet bibliographic data
MR1428265 65Y25 (65D17)
Barber, C. Bradford; Dobkin, David P.; Huhdanpaa, Hannu The quickhull algorithm for convex hulls. ACM Trans. Math. Software 22 (1996), no. 4, 469–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement